Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loose penis skin after using Vimax. What to do now?

My name is Ali and i am from bangladesh dhaka I have used two bottles of vimax from uk and now my penis upper skin became loose size has gone small and it stays shrink all the time. It do not grow that big in size penis when I get a hard on but the size a bit thick so I don t know what to do now. Please suggest me something. And help me out. If you want I can send you my penis picture so that you can give me better suggestion and some medicine for at least of 1 inch I want to increase in length. So please help me out. Hope to hear from you soon. Thank you. Regards Ali.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Welcome to HCM.
No medicine can make the skin loose or make the penis shrink in size.
it is just the way you look at it.
Get examined and get treated with a urologist. There are good english medicines that an make you better.
Best regards
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor